# SDR CALA2025041803994

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 77,862 hours, 32,134 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Channel
- Condition: Broken
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FUEL PANEL CUT OUT BETWEEN RIBS 15-16 HAS BROKEN GANG CHANNEL.   REMOVED AND REPLACED LH WING FUEL PANEL GANG CHANNEL BETWEEN RIB 15 AND RIB 16 IAW A320 SRM 51-72-11 AND SRM 51-42-11.
